Alert archive / Wisconsin / Winter Storm Warnings in 2007

Winter Storm Warning 6, NWS Green Bay, WI

November 5, 2007Vilas County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Nov 5, 2007, 9:31 PM CST for Vilas County, Wisconsin. It was in force for 18 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 5, 2007, 9:31 PM CST (03:31 UTC)
Expired
Nov 6, 2007, 4:00 PM CST
In force
18 hr
Issued by
NWS Green Bay, WI

County Vilas County, WI

The radar

The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 10:00 PM CSTSNOW 5Conover, WISNOWFALL AS OF 10 PM MONDAY EVENING COURTESY OF CHANNEL 12 IN RHINELANDER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 060331
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CST MON NOV 5 2007

...FIRST SIGNIFICANT SNOWFALL OF THE SEASON EXPECTED ACROSS NORTH
CENTRAL WISCONSIN...

.AN INTENSE STORM WAS NORTH OF LAKE HURON WILL CIRCULATE A
NORTHWEST FLOW OF COLD AIR ACROSS THE GREAT LAKES TONIGHT AND TUESDAY.
THE COLD AIR FLOWING OVER THE WARMER WATERS OF LAKE SUPERIOR WILL
PRODUCE SNOW SHOWERS AND LAKE EFFECT SNOW SQUALLS IN NORTH CENTRAL
WISCONSIN TONIGHT AND EARLY TUESDAY. THE STRONG WINDS WILL ALSO
PRODUCE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES.

WIZ005-061145-
/O.UPG.KGRB.LE.Y.0003.000000T0000Z-071106T1800Z/
/O.NEW.KGRB.WS.W.0006.071106T0331Z-071106T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
931 PM CST MON NOV 5 2007

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 12 PM CST TUESDAY. THE
LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL BECOME HEAVY AT TIMES TONIGHT AND EARLY TUESDAY...AND
NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS.
THIS WILL PRODUCE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES.
TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 4 TO 8 INCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WIZ010>012-061145-
/O.NEW.KGRB.SB.Y.0005.071106T0331Z-071106T1800Z/
ONEIDA-FOREST-FLORENCE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON
931 PM CST MON NOV 5 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 12 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST
TUESDAY. 

SNOW SHOWERS WILL BECOME HEAVY AT TIMES TONIGHT AND EARLY TUESDAY.
STRONG NORTHWEST WINDS OF 20 TO 30 MPH WILL ALSO CAUSE BLOWING AND
DRIFTING SNOW AND POOR VISIBILITIES. 2 TO 5 INCHES OF SNOW ARE
POSSIBLE BY THE TIME IT DIMINISHES. THE GREATEST AMOUNTS WILL BE
CLOSE TO THE MICHIGAN BORDER.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
2 follow-up statements
000 
WWUS43 KGRB 061026
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CST TUE NOV 6 2007

...FIRST SIGNIFICANT SNOWFALL OF THE SEASON ACROSS NORTH CENTRAL
WISCONSIN...

.AN INTENSE STORM SYSTEM EAST OF LAKE SUPERIOR EARLY THIS MORNING
WILL CONTINUE TO POUR COLD AIR INTO THE REGION ON STRONG NORTHWEST
WINDS. THE COLD AIR FLOWING OVER THE WARMER WATERS OF LAKE
SUPERIOR WILL PRODUCE SNOW SHOWERS AND LAKE EFFECT SNOW SQUALLS
OVER NORTH CENTRAL WISCONSIN THIS MORNING. THE STRONG WINDS WILL
ALSO PRODUCE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES.

WIZ005-061800-
/O.CON.KGRB.WS.W.0006.000000T0000Z-071106T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
426 AM CST TUE NOV 6 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

LAKE EFFECT SNOW SHOWERS...HEAVY AT TIMES IN THE SNOWBELT
REGION...WILL CONTINUE THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 4
TO 8 INCHES IS EXPECTED WITH THE HIGHER AMOUNTS OVER NORTHERN
VILAS COUNTY. STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS TO NEAR 35 MPH WILL PRODUCE POOR VISIBILITIES DUE TO
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WIZ010>012-061800-
/O.CON.KGRB.SB.Y.0005.000000T0000Z-071106T1800Z/
ONEIDA-FOREST-FLORENCE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON
426 AM CST TUE NOV 6 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON
CST TODAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

SNOW SHOWERS...MODERATE TO HEAVY AT TIMES....WILL CONTINUE THIS
MORNING BEFORE DIMINISHING TO SCATTERED SNOW SHOWERS THIS
AFTERNOON. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED
WITH THE HIGHEST AMOUNTS NORTH OF A LINE FROM RHINELANDER TO IRON
MOUNTAIN. STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS TO NEAR 35 MPH WILL PRODUCE POOR VISIBILITIES DUE TO
BLOWING AND DRIFTING OF THE SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS43 KGRB 061637
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 AM CST TUE NOV 6 2007

...FIRST SIGNIFICANT SNOWFALL OF THE SEASON ACROSS NORTH CENTRAL
WISCONSIN...

.AN INTENSE STORM SYSTEM OVER EXTREME SOUTHEAST ONTARIO LATE THIS
MORNING WILL CONTINUE TO POUR COLD AIR INTO THE GREAT LAKES REGION
ON STRONG NORTHWEST WINDS. THE COLD AIR FLOWING OVER THE WARMER
WATERS OF LAKE SUPERIOR WILL PRODUCE SNOW SHOWERS AND LAKE EFFECT
SNOW SQUALLS OVER NORTH CENTRAL WISCONSIN THROUGH THIS AFTERNOON.
DRIER AIR IS FORECAST TO BEGIN WORKING INTO THE REGION BY LATE IN
THE DAY WHICH SHOULD TEND TO WEAKEN THE LAKE EFFECT SNOW BANDS. 

WIZ005-062200-
/O.EXT.KGRB.WS.W.0006.000000T0000Z-071106T2200Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
1037 AM CST TUE NOV 6 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS...HEAVY AT TIMES IN THE SNOWBELT
REGION...WILL CONTINUE INTO THE AFTERNOON HOURS. TOTAL SNOW
ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED WITH THE HIGHER AMOUNTS
OVER NORTHERN VILAS COUNTY. NORTHWEST WINDS OF 15 TO 25 MPH WITH
HIGHER GUSTS TO NEAR 30 MPH WILL PRODUCE POOR VISIBILITIES DUE TO
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ010>012-062200-
/O.EXT.KGRB.SB.Y.0005.000000T0000Z-071106T2200Z/
ONEIDA-FOREST-FLORENCE-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON
1037 AM CST TUE NOV 6 2007

...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM CST
THIS AFTERNOON...

THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM
CST THIS AFTERNOON. 

SNOW SHOWERS...MODERATE TO HEAVY AT TIMES....WILL CONTINUE INTO
THE AFTERNOON HOURS BEFORE DIMINISHING TO SCATTERED SNOW SHOWERS
LATE IN THE DAY. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED
WITH THE HIGHEST AMOUNTS NORTH OF A LINE FROM RHINELANDER TO IRON
MOUNTAIN. NORTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO AROUND
30 MPH WILL PRODUCE POOR VISIBILITIES DUE TO BLOWING AND DRIFTING
OF THE SNOW.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

AK

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 5, 3:18 PM CST, 6 hours 13 minutes earlier.

Area forecast discussion, Nov 5, 3:18 PM CST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CST MON NOV 5 2007

.SHORT TERM...TNGT AND TUE. MAIN FCST CHALLENGES TO BE STRENGTH OF
THE WNDS TNGT THRU TUE MORNING ESP OVR ERN WI...AND THEN SNOW AMTS
ACROSS NRN WI ASSOCIATED WITH DEVELOPING LK EFFECT SITN.

THE 19Z MSAS SFC ANALYSIS SHOWED A STG AREA OF LOW PRES OVR ERN
SECTIONS OF THE U.P. OF MI WITH A CDFNT STRETCHED SWD FROM THE LOW
OVR ERN LWR MI. A RDG OF HI PRES WAS BUILDING INTO THE PLAINS WITH
A TIGHT PRES GRAD ACROSS THE MIDWEST/WRN GREAT LKS. THE RADAR
MOSAIC WAS INDICATING SCT INSTABILITY RAIN/SNOW SHWRS ACROSS THE
RGN WITH SOME MINOR SNOW ACCUMULATION NORTH AND SOME SNOW PELLETS
OVR CNTRL/E-CNTRL WI.

THE SFC LOW IS FCST TO MOV INTO SE ONTARIO TNGT AND CONT TO DEEPEN
AS A 120 KT UPR JET ROUNDS THE BASE OF THE GREAT LKS UPR TROF.
WHILE WNDS WL DIMINISH SOME THIS EVENING...EXPECT WNDS TO
GRADUALLY INCREASE ONCE AGAIN LTR TNGT ESP OVR ERN WI. BNDRY LYR
WNDS CRANK UP TO AROUND 45 MPH AND DESPITE NOCTURNAL STABILITY AND
CLDS...ERN WI MAY CONT TO SEE NEAR ADVY CONDITIONS AFT MIDNIGHT...
THUS HAVE KEPT THE WND ADVY GOING PER PREV FCST. CYCLONIC FLOW
COMBINED WITH VARIOUS SHRTWVS ROTATING AROUND THE UPR TROF SHOULD
CONT TO PRODUCE SCT SNOW SHWRS AND/OR FLURRIES ACROSS NE WI TNGT.
EXCEPTION TO BE OVR NRN WI WHERE WNDS WL VEER MORE N-NW BEHIND A
SWD MOVG SFC TROF. DELTA-V VALUES OF AROUND 16...FAVORABLE TRAJS
AND LACK OF SIGNIFICANT LOW LVL INVERSION SHOULD BRING
ACCUMULATING SNOWS TO NRN WI ESP VILAS CNTY. DUE TO LARGER SCALE
FORCING ALREADY ON THE VERGE OF PULLING OUT...AMTS WL BE KEPT BLO
WARNING CRITERIA AND WL ISSUE A LK EFFECT SNOW ADVY FOR THE
SNOWBELT RGN OF VILAS CNTY.

AS THE UPR JET LIFTS NORTH AHD OF THE UPR TROF...THE SFC LOW WL
BEGIN TO SHIFT EAST INTO QUEBEC ON TUE. WINDY CONDITIONS TO
PERSIST THRU TUE MORNING BEFORE BEGINNING TO DECREASE DURING THE
AFTERNOON. HAVE KEPT THE WND ADVY HEADLINES UP THRU 18Z AS PRES
GRAD STILL TIGHT AND BNDRY LYR WNDS AT 45 MPH. SNOWS OVR VILAS
CNTY SHOULD DIMINISH (BUT NOT END) BY MIDDAY AS DRIER AIR WORKS
INTO THE RGN AND INVERSION DVLPS AT AROUND 3K FT. TOTAL
ACCUMULATIONS FOR NW VILAS CNTY SHOULD END UP IN THE 3 TO 5 INCH
RANGE. THE REST OF THE FCST AREA SHOULD SEE EITHER LGT SNOW SHWRS
OR FLURRIES AS CRUX OF THE COLDER AIR SETTLES OVR THE RGN.

.LONG TERM...TUESDAY NIGHT THRU NEXT MONDAY. FORECAST FOCUS ON PRECIP
CHANCES THRU PERIOD.

FLOW BEGINS TO BECOME LESS AMPLIFIED BY THE END OF THE PERIOD
WITH STRONG FLOW OFF THE PACIFIC PUSHING IN THROUGH THE NORTHERN
TIER OF THE U.S. QUESTION AT THIS TIME IS HOW VARIOUS MEDIUM RANGE
MODELS HANDLE/TIME SYSTEMS IN FLOW. AT THE SURFACE HIGH PRESSURE
SHIFTS TO THE EAST ON THU/FRI...WITH SOUTHERLY WINDS RETURNING BRINGING A
RETURN OF SOME GULF MOISTURE AND WARMER TEMPERATURES FOR THE WEEKEND.
HAVE STAYED CLOSE TO GFS ENSEMBLE MEAN FOR THIS FORECAST...TIMING
PCPN IN FOR THE LATER HALF OF NEXT WEEKEND.

IN NEAR TERM...RIDGE BUILDING IN TUE NIGHT TO BRING END TO LES
OVER VILAS COUNTY. HAVE RE-ENTERED CHANCE FOR LIGHT SNOW INTO
FORECAST FOR WED NIGHT UNDER WAA REGIME AS SHORT WAVE DROPS
THROUGH SOUTHERN ONTARIO. AGAIN AMOUNTS EXPECTED TO BE LIGHT AS
MOISTURE A PROBLEM. LITTLE CHANGE TO TEMPS...GUIDANCE FAIRLY
SIMILAR AND FOLLOWED.
&&

.AVIATION...EXPECT PRIMARY VFR CIGS ACRS THE AREA TNGT INTO TUE...
BUT WITH SOME MVFR CIGS PSBL WITH ANY SNOW SHWR ACTIVITY. MVFR/IFR
CIGS ARE PSBL OVR NORTH-CNTRL WI WHEN THE LAKE SNOW GETS GOING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 12 PM CST TUESDAY FOR WIZ022-038>040-048>050-
073-074.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR WIZ030-031-
035>037-045.

LAKE EFFECT SNOW ADVISORY UNTIL 12 PM CST TUESDAY FOR WIZ005.

&&

KALLAS/TE
Hazardous weather outlook, Nov 5, 4:43 AM CST, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
443 AM CST MON NOV 5 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
443 AM CST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

VERY WINDY CONDITIONS ARE EXPECTED TODAY AND TONIGHT.

SEVERAL INCHES OF SNOW ARE POSSIBLE IN THE LAKE SUPERIOR SNOWBELT
OF NORTH-CENTRAL WISCONSIN TONIGHT. THIS WILL LIKELY BE THE FIRST
SIGNIFICANT SNOWFALL OF THE SEASON...AND COMBINED WITH THE STRONG
WINDS IT COULD HAVE A MAJOR IMPACT ON TRAVEL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WIND AND LAKE-EFFECT SNOW WILL SLOWLY DIMINISH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY WIND GUSTS OVER 45 MPH AND SNOWFALL
TOTALS FROM THE LAKE SUPERIOR SNOWBELT TO THE NATIONAL WEATHER
SERVICE IN GREEN BAY.

LMZ521-522-541>543-061200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
443 AM CST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS AND CONDITIONS HAZARDOUS TO SMALL CRAFT ARE
EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE GALE FORCE WINDS AND CONDITIONS HAZARDOUS TO SMALL CRAFT WILL
CONTINUE TUESDAY. CONDITIONS SHOULD IMPROVE TUESDAY NIGHT.

JS/PK

In the hours before

Local storm report, Nov 5, 9:24 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CST MON NOV 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     SNOW             7 NW PHELPS             46.13N 89.18W
11/05/2007  M2.5 INCH        VILAS              WI   CO-OP OBSERVER

0855 PM     SNOW             4 SW PRESQUE ISLE       46.21N 89.79W
11/05/2007  M2.7 INCH        VILAS              WI   TRAINED SPOTTER

0855 PM     SNOW             ALVIN                   46.01N 88.81W
11/05/2007  E2.0 INCH        FOREST             WI   CO-OP OBSERVER

0855 PM     SNOW             LONG LAKE               45.83N 88.66W
11/05/2007  E1.9 INCH        FLORENCE           WI   TRAINED SPOTTER

0900 PM     SNOW             ARGONNE                 45.66N 88.88W
11/05/2007  M2.5 INCH        FOREST             WI   TRAINED SPOTTER

0910 PM     SNOW             4 NE RHINELANDER        45.67N 89.35W
11/05/2007  E0.5 INCH        ONEIDA             WI   CO-OP OBSERVER

&&

PATH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 9:31 PM CSTSnow and Blowing Snow AdvisoryGRBFlorence, Forest, Oneida18 hr
Nov 6, 12:23 PM CSTWind AdvisoryGRBDoor4 hr

Nearby

Winter Storm Warnings in Wisconsin, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.